# SDR GTIA040345

- Difficulty date: April 1, 2004
- Submitted: July 7, 2004
- Operation: Air carrier
- Aircraft: N815NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49415
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND LEFT SIDE PYLON UPPER ATTACHED ANGLE IS CRACKED, FORWARD L/E 12 INCHES.  REMOVED LEFT SIDE PYLON UPPER ANGLE.  FABRICATED UPPER ANGLE.  INSTALLED UPPER ANGLE.  (M)
